Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4887
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-02-23T07:55:29Z-
dc.date.available2017-02-23T07:55:29Z-
dc.date.issued2012-
dc.identifier.citationAslan, İ. (2012). Rational and multi-wave solutions to nonlinear evolution equations by means of the Exp-function method. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 74(1), 25-34.en_US
dc.identifier.issn1223-7027-
dc.identifier.urihttp://hdl.handle.net/11147/4887-
dc.description.abstractIn this paper, we present a new application of the Exp-function method to carry out the integration of nonlinear evolution equations in terms of multi-wave and rational solutions. To elucidate the solution procedure, we analytically investigate the Sharma-Tasso-Olver equation and the fifth-order Korteweg de Vries equation. Unlike Hirota's method, our procedure does not require the bilinear formalism of the equations studied.en_US
dc.language.isoenen_US
dc.publisherPolitechnica University of Bucharesten_US
dc.relation.ispartofUPB Scientific Bulletin, Series A: Applied Mathematics and Physicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectExp-function methoden_US
dc.subjectFifth-order Korteweg de Vries equationen_US
dc.subjectRational solutionen_US
dc.subjectSharma-Tasso-Olver equationen_US
dc.titleRational and multi-wave solutions to nonlinear evolution equations by means of the Exp-function methoden_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume74en_US
dc.identifier.issue1en_US
dc.identifier.startpage25en_US
dc.identifier.endpage34en_US
dc.identifier.wosWOS:000301475600003en_US
dc.identifier.scopus2-s2.0-84857872560en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.wosqualityQ4-
dc.identifier.scopusqualityQ4-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.openairetypeArticle-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4887.pdfMakale167.28 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

3
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

3
checked on Feb 26, 2024

Page view(s)

110
checked on Feb 26, 2024

Download(s)

38
checked on Feb 26, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.